Loading Map....

Date/Time
Date(s) - 16/07/2017
7:00 am - 3:00 pm

Location
Weymouth College

Category(ies)


Entries will open at 10:00 on 1st October 2016, there will be an amazing 50% discount for the first 50 people (in each race) for the first 50 hours (depending on which comes sooner) so to be in with a shout of being one of the lucky 150 you had better be quick! 🙂

Entries resume back to normal after 50 competitors in each event or 12:00 on 3rd October.

The Details

This event will consist of three separate races, a sprint, a classic and a half iron distance triathlon.

With race HQ based at Weymouth College, this is the ideal location for all of the family.

It is close to the Weymouth Sealife Centre and is within 400 meters of the very secure transition area, not to mention the beach. There are plenty of facilities, café, toilets and parking all within 200 meters of your bike. There is something for everyone at this event whether you are taking part or spectating, this one should be a must for your 2017 race diary.

The swim will be an open water affair in the beautiful blue waters of Weymouth Bay.

The rolling cycle course will be a flat’ish (as best we can do in Dorset!) fast one for all three events with the route taking in some breathtaking scenery. The bike route for the Half Iron course will be taking place on mainly long flatfish roads.

The run will be a short blast around the Lodmoor nature reserve for the sprint and Classic and just ever so slightly longer for the half.

All three events will have some excellent prizes at the end for the top three males and females and the top age grouper in each category.

Race mementos will be our exclusive and much sought after race t’s, custom medals and designer Buff headwear.

All three events will be chip timed by FullOnSport

Free parking all day at Weymouth College – Registration will take place in Transition at GreenHill Tennis Courts. Please make sure you are registered at least 45 minutes prior to your event, late registrations will not be accepted and you may have your number reused.

Nothing will be sent in the post, all swim caps, numbers, timing chip etc will be collected at registration on the morning of the event.

Registration and racking will take place on SUNDAY ONLY from 05:30

Accommodation can be found for this event by going to the Weymouth Hoteliers Association page – http://www.whgla.org.uk

Camping is available on site for the Friday and Saturday evening, please contact Weymouth College directly here – Costs will be £10 per person (Under 5’s Free) all enquires to go to fitnessforlife@weymouth.ac.uk


Sprint   Enter this event     Participants List

ENTRY FEES
Entry Opens Closes Price
Bustinskin Members – Super Early Bird 01-Oct-2016 03-Oct-2016 £22.50
BTF – Super Early Bird 01-Oct-2016 03-Oct-2016 £25.00
Unattached – Super early bird 01-Oct-2016 03-Oct-2016 £27.50
BustinSkin Member 03-Oct-2016 09-Jul-2017 £45.00
BTF Entry Fee 03-Oct-2016 09-Jul-2017 £50.00
Unattached Entry Fee 03-Oct-2016 09-Jul-2017 £55.00

Classic   Enter this event     Participants List

ENTRY FEES
Entry Opens Closes Price
Bustinskin Members – Super Early Bird 01-Oct-2016 03-Oct-2016 £30.00
BTF – Super Early Bird 01-Oct-2016 03-Oct-2016 £32.50
Unattached – Super early bird 01-Oct-2016 03-Oct-2016 £35.00
BustinSkin Member 03-Oct-2016 09-Jul-2017 £60.00
BTF Entry Fee 03-Oct-2016 09-Jul-2017 £65.00
Unattached Entry Fee 03-Oct-2016 09-Jul-2017 £70.00

Middle   Enter this event     Participants List

ENTRY FEES
Entry Opens Closes Price
Bustinskin Members – Super Early Bird 01-Oct-2016 03-Oct-2016 £50.00
BTF – Super Early Bird 01-Oct-2016 03-Oct-2016 £57.50
Unattached – Super early bird 01-Oct-2016 03-Oct-2016 £60.00
BustinSkin Member 03-Oct-2016 09-Jul-2017 £100.00
BTF Entry Fee 03-Oct-2016 09-Jul-2017 £115.00
Unattached Entry Fee 03-Oct-2016 09-Jul-2017 £120.00

Race brief,

Icon of The WMD 2016 Race Brief - Final The WMD 2016 Race Brief - Final (3.5 MiB)

DISTANCE

The Swim

750m Sprint – 1500m Classic – 1900m Middle Open water sea swim in the amazing blue waters of Weymouth Bay

The Bike

20k Sprint  – 40k Classic – 91k Middle Beautiful scenic routes on each event and each a totally unique experience

The Run

5k Sprint – 10k Classic – 21k Middle Amazing views around the Lodmoor Nature Reserve and moor for each route

Sprint Bike Route

Sprint Run Route

Classic Bike Route

Classic Run Route – twice sprint distance

Middle Bike Route

Middle Run Route


The cut off times for the Middle will be –

Swim: 1 hour and 10 minutes  – race total time 1:10 – actual time 08:10

Bike: 4 hours and 20 minutes  – race total time 5:30 – actual time 12:30

Run 3 hours – race total time 8:30 – actual time 15:30

Course close and marshals withdrawn at 15:30 – race starts at 07:00


The cut off times for the Classic will be –

Swim: 50 mins – race total time 00:50 – actual time 08:50

Bike: 2hours and 30 minutes – race total time 3:20 – actual time 11:20

Run:1 hour 20 minutes – race total time 4 hours 30 minutes – actual time 12:30

Course close and marshals withdrawn at 12:30 – race starts at 08:00


The cut off times for the Sprint will be –

Swim: 30 mins – race total time 00:30 – actual time 09:00

Bike: 1hour and 30 minutes – race total time 2:00 – actual time 10:30

Run:1 hour – race total time 3 hours – actual time 11:30

Course close and marshals withdrawn at 12:00 – race starts at 08:30